# SDR DL75E091189

- Difficulty date: July 13, 2009
- Submitted: July 15, 2009
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 70,235 hours, 33,261 cycles
- Engine time: 14,154 hours, 18,893 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029816
- Part serial: P2551
- Condition: Shutdown
- Location: Apu Bay
- Part time: 14,154 hours, 18,893 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

APU AUTO SHUTDOWN ON ITS OWN WHEN PACKS WERE TURNED OFF.  PERFORMED ECU BITE, NO FAULTS FOUND.  CHECKED OIL LEVEL.  CHECKS GOOD.
